# SDR SIMA200112277

- Difficulty date: May 2, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N730AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Part number: 145330022409
- Part serial: 145311
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CMH - FLT 4857 - DURING TAKEOFF ROLL, CREW REPORTED A SPOILER DISAGREE MESSAGE ON EICAS.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL VALVE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
